Best cough and cold. brand. New releases 2020

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

Search only Coricidin HBP brand name

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

Current price: 6.99 USD


Order at Amazon


Height: 0.91 Inches

Length: 3.82 Inches

Width: 3.1 Inches

Weight: 0.04 Pounds

  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure

More Info

Kids Cold Medicine for Ages 2+, Hylands 4 Kids Cold 'n Cough, Day and Night Value Pack, Syrup Cough Medicine for Kids, Nasal Decongestant, Allergy Relief, 4 Fl Oz Each

Search only Hyland's brand name

Kids Cold Medicine for Ages 2+, Hylands 4 Kids Cold 'n Cough, Day and Night Value Pack, Syrup Cough Medicine for Kids, Nasal Decongestant, Allergy Relief, 4 Fl Oz Each

Current price: 11.27 USD


Order at Amazon


Height: 1.92 Inches

Length: 5.63 Inches

Width: 3.73 Inches

Weight: 0.39583333333333 Pounds

  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12

More Info

Major Cough and Cold, 16 Tablets each (Pack of 12)

Search only Major brand name

Major Cough and Cold, 16 Tablets each (Pack of 12)

Current price: 22.2 USD


Order at Amazon


  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Major Cough and Cold, 16 Tablets each (Pack of 12)

More Info

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

Search only Theraflu brand name

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

Current price: 12.16 USD


Order at Amazon


Height: 5.11 Inches

Length: 3.25 Inches

Width: 4 Inches

Weight: 0.43 Pounds

  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night

More Info

Major Cough & Cold HBP Antihistamine Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (6 Pack)

Search only Major brand name

Major Cough & Cold HBP Antihistamine Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (6 Pack)

Current price: 13.34 USD


Order at Amazon


  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night

More Info

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box

Search only Theraflu brand name

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box

Current price: 7.99 USD


Order at Amazon


Height: 4.94 Inches

Length: 1.78 Inches

Width: 3.13 Inches

Weight: 0.18 Pounds

  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief

More Info

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Nighttime, Cough Syrup Medicine for Kids, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

Search only Hyland's brand name

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Nighttime, Cough Syrup Medicine for Kids, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

Current price: 6.74 USD


Order at Amazon


Height: 1.95 Inches

Length: 5.35 Inches

Width: 1.95 Inches

Weight: 0.4 Pounds

  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • NATURAL MEDICINE: Naturally relieves the symptoms of the common cold including, cough, runny nose, sneezing, nasal and chest congestion, and sore throat with accompanying sleeplessness
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Cough Nighttime
  • EASY TO TAKE: Natural syrup to ease chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12

More Info

Mucinex Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough & MUCINEX Nightshift Cold & Flu Liquid (2 x 6 fl. oz.) Multi-Symptom Relief

Search only Mucinex brand name

Mucinex Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough & MUCINEX Nightshift Cold & Flu Liquid (2 x 6 fl. oz.) Multi-Symptom Relief

Current price: 19.97 USD


Order at Amazon


Height: 5.77 Inches

Length: 1.44 Inches

Width: 5.01 Inches

Weight: 1 Pounds

  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • NATURAL MEDICINE: Naturally relieves the symptoms of the common cold including, cough, runny nose, sneezing, nasal and chest congestion, and sore throat with accompanying sleeplessness
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Cough Nighttime
  • EASY TO TAKE: Natural syrup to ease chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • ACTIVE INGREDIENTS; (in each 20 mL) MUCINEX Nightshift Cold & Flu; Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer ; Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
  • ACTIVE INGREDIENTS; (in each 20 mL) Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough: Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Guaifenesin 400 mg Purpose(s) Expectorant ; Phenylephrine HCl 10 mg Purpose(s) Nasal decongestant
  • Use as directed
  • USAGE INFORMATION; Adults and children 12 years and older ; Liquid ; 20 mL (in dosing cup provided) every 4 hours ; No more than 6 doses in any 24-hour period ; Children under 12 years DO NOT USE
  • MUCINEX Nightshift Cold & Flu Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose
  • Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough Relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus
  • Fights your worst symptoms so you can sleep great and wake up human

More Info

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Daytime, Cough Syrup Medicine for Kids, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

Search only Hyland's brand name

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Daytime, Cough Syrup Medicine for Kids, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

Current price: 6.32 USD

Saving: $3.67 (37%)


Order at Amazon


Height: 5.0393700736 Inches

Length: 1.8897637776 Inches

Width: 1.8897637776 Inches

Weight: 0.35 Pounds

  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • NATURAL MEDICINE: Naturally relieves the symptoms of the common cold including, cough, runny nose, sneezing, nasal and chest congestion, and sore throat with accompanying sleeplessness
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Cough Nighttime
  • EASY TO TAKE: Natural syrup to ease chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • ACTIVE INGREDIENTS; (in each 20 mL) MUCINEX Nightshift Cold & Flu; Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer ; Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
  • ACTIVE INGREDIENTS; (in each 20 mL) Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough: Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Guaifenesin 400 mg Purpose(s) Expectorant ; Phenylephrine HCl 10 mg Purpose(s) Nasal decongestant
  • Use as directed
  • USAGE INFORMATION; Adults and children 12 years and older ; Liquid ; 20 mL (in dosing cup provided) every 4 hours ; No more than 6 doses in any 24-hour period ; Children under 12 years DO NOT USE
  • MUCINEX Nightshift Cold & Flu Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose
  • Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough Relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus
  • Fights your worst symptoms so you can sleep great and wake up human
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Cough syrup
  • EASY TO TAKE: Natural syrup to relieve nasal congestion, runny nose, sore throat, sneezing and cough
  • RELIEF OF COMMON COLD: Naturally relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing and cough in children ages 2-12

More Info

Triaminic Nighttime Cough/Cold 4 Oz

Search only TRIAMINIC at The Neighborhood Corner Store brand name

Triaminic Nighttime Cough/Cold 4 Oz

Current price: 8.99 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2 Inches

  • Bayer consumer care
  • 16 tablets
  • Decongestant-Free cold relief for people with high blood pressure
  • Comes in Tablet form
  • Decongestant free
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • Major Cough and Cold, 16 Tablets each (Pack of 12)
  • HSA and FSA eligible product
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • The hot liquid provides a soothing effect. Perfect for day or night
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • HSA and FSA eligible product
  • Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • Cold, flu, and cough relief powder for adults and children 12 years of age and over
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Hot liquid provides a soothing effect
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Package contains six packets of Theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • NATURAL MEDICINE: Naturally relieves the symptoms of the common cold including, cough, runny nose, sneezing, nasal and chest congestion, and sore throat with accompanying sleeplessness
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Cough Nighttime
  • EASY TO TAKE: Natural syrup to ease chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • ACTIVE INGREDIENTS; (in each 20 mL) MUCINEX Nightshift Cold & Flu; Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer ; Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
  • ACTIVE INGREDIENTS; (in each 20 mL) Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough: Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Guaifenesin 400 mg Purpose(s) Expectorant ; Phenylephrine HCl 10 mg Purpose(s) Nasal decongestant
  • Use as directed
  • USAGE INFORMATION; Adults and children 12 years and older ; Liquid ; 20 mL (in dosing cup provided) every 4 hours ; No more than 6 doses in any 24-hour period ; Children under 12 years DO NOT USE
  • MUCINEX Nightshift Cold & Flu Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose
  • Maximum Strength MUCINEX Fast-Max Severe Congestion & Cough Relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus
  • Fights your worst symptoms so you can sleep great and wake up human
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Cough syrup
  • EASY TO TAKE: Natural syrup to relieve nasal congestion, runny nose, sore throat, sneezing and cough
  • RELIEF OF COMMON COLD: Naturally relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing and cough in children ages 2-12
  • COUGH RELIEF, RUNNY STUFFY NOSE, ITCHY THROAT
  • CHILDRENS GRAPE FLAVOR SYRUP

More Info

1    2    3    4    5    6    7    8    9    10